# SDR CALA0001535

- Difficulty date: October 10, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND WEB CORRODED AT FS 200, RBL 13, AFT OF FLOORBEAM.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED USING A SPLICE IAW SRM 51-10-2 AND 51-30-2.
